| Model Number |
21625000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation.Technical investigation concluded: device history register review has been completed.No deviation or changes were found during manufacturing of the device.Trended case device investigation conlusion: the usb-c connector has broken down mechanical.It is a known problem with usb connectors, that in rare cases wear or dirt/moist can create a low ohmic path from vbus to gnd, that potential can cause a heating inside of the connector.Clinical assessment conclusion: a damaged power supply or a power supply of very poor quality could lead to burn injuries and in rare conditions there is a small risk that a wrong charging or discharging or a battery thermal runway can lead to high temperatures or fire accidents.The chargers have been tested according to applicable safety standards.These risks are reduced as far as possible and the probability of occurrence of these events is considered very low.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusion herein are sufficient.Risk assessment conclusion: the risk register will be updated.All resulting actions are contained within a capa initiated by the manufacturer, which will include assessment of risks and associated updates.Manufacturer's investigation is final.This is a combined initial and final report.
Event or Problem Description
It was reported that on (b)(6) 2023 best estimate the charger caught on fire in the middle of the night.The charger was on nightstand.No harm to the patient or property reported.No contact with medical practitioner reported.Only original equipment was used.Clinic has replaced the charger.No further follow up information expected.